JournalspmVol. 64 / No. 4DOI 10.4171/pm/1790

Remarks on the Navier–Stokes evolution equations under slip type boundary conditions with linear friction

  • Hugo Beirão da Veiga

    Università di Pisa, Italy
Remarks on the Navier–Stokes evolution equations under slip type boundary conditions with linear friction cover

You need to subscribe to download the article.

Abstract

In general terms, we show that the regularity results proved in [2] (see also [7]) for strong solutions to the linear stationary Stokes system under slip type boundary conditions allow to extend to these boundary conditions many of the well known results for solutions to the nonlinear evolution Navier–Stokes equations under the classical non-slip boundary condition.